Show simple item record

AuthorAbu Salih, M. S. [امل منير الحلو]
AuthorAl-Hilo, Amal Muneer
Available date2009-11-25T15:15:13Z
Publication Date1997
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1997, Vol. 17, No. 1, Pages 1-6.
URIhttp://hdl.handle.net/10576/9776
AbstractSuppose that Xj, X2, ..., Xn is a random sample of failure times from a Burr type II (B2) distribution with parameter 9. Let x = (xj, x2, , xr) with xj < x2 S x3 < < xr be the observed failure censored sample of the first r-failure times from the sample of size n, where 1 < r < n . We derive serveral Bayes estimators of 6 assuming two priors for 9 namely, quasi-prior and conjugate prior, and considering two types of loss functions. The loss functions used are squared error and LINEX error loss functions. Comparison between the estimators was carried through computation of their Bayes risks.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleBayes Estimation of the Parameter of Burr Type II Distribution in Case of Type II Censoring
Alternative Titleتقديرات بييز لمعلمة توزيع بر من النموذج الثاني في حالة التوقف من النوع الثاني
TypeArticle
Pagination1-6
Issue Number1
Volume Number17
Alternative Abstractبافتراض ان لدينا عينة عشوائية حجمها n من توزيع بر من النموذج الثاني ذي المعلمة 8 فقد تم ايجاد تقديرات بييز لهده المعلمة في حالة التوقف من النوع الثاني أي بمشاهدة أول r من أزمنة الفشل حيث1 ≤ r ≤ n واستعمال الكثافة القبلية المرافقة وشبه الكثافة القبلية وذلك تحت اقتراني الخسارة من نوع مربع الخطأ والاقتران الخطي الأسي . ‏لقد تمت مقارنة التقديرات بحساب خطر بييز لها .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record